Journals / Türk Pediatri Arşivi / 2011 / Cilt: 46 Sayı: 4

Acetaminophen induced nephrotoxicity in an adolescent girl

Ergen kız hastada asetaminofen ilişkili nefrotoksisite

Pages
343–345
Publication Date
2011-12-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Although pandemic influenza A H1N1 virus may cause an upper respiratory tract infection similar to that caused by seasonal influenza it can lead to serious complications such as pneumonia encephalitis and myocarditis We describe a 2 year old girl admitted with fever cough and vomiting followed by acute respiratory distress and diagnosed as H1N1 related myopericarditis Turk Arch Ped 2011; 46: 337 9

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Although pandemic influenza A H1N1 virus may cause an upper respiratory tract infection similar to that caused by seasonal influenza it can lead to serious complications such as pneumonia encephalitis and myocarditis We describe a 2 year old girl admitted with fever cough and vomiting followed by acute respiratory distress and diagnosed as H1N1 related myopericarditis Turk Arch Ped 2011; 46: 337 9
📊
Key Findings & Data:Although pandemic influenza A H1N1 virus may cause an upper respiratory tract infection similar to that caused by seasonal influenza it can lead to serious complications such as pneumonia encephalitis and myocarditis We describe a 2 year old girl admitted with fever cough and vomiting followed by acute respiratory distress and diagnosed as H1N1 related myopericarditis Turk Arch Ped 2011; 46: 337 9
💡
Conclusion & Impact:Although pandemic influenza A H1N1 virus may cause an upper respiratory tract infection similar to that caused by seasonal influenza it can lead to serious complications such as pneumonia encephalitis and myocarditis We describe a 2 year old girl admitted with fever cough and vomiting followed by acute respiratory distress and diagnosed as H1N1 related myopericarditis Turk Arch Ped 2011; 46: 337 9
🔬Design:Araştırma Makalesi
📍Scope:2011 Verileri
⚙️Variables:Asetaminofen · nefrotoksisite · tübülointerstisyel nefrit

Abstract

Although pandemic influenza A H1N1 virus may cause an upper respiratory tract infection similar to that caused by seasonal influenza it can lead to serious complications such as pneumonia encephalitis and myocarditis We describe a 2 year old girl admitted with fever cough and vomiting followed by acute respiratory distress and diagnosed as H1N1 related myopericarditis Turk Arch Ped 2011; 46: 337 9

Özet

Amaç : Bu araştırmanın amacı tıp fakültesi dekanlarının Türk Tabipleri Birliği Mezuniyet Öncesi Tıp Eğitimi Araştırması Anket Formu rsquo;na verdikleri yanıtlarla Türkiye 39;deki mezuniyet öncesi tıp eğitimi ile ilgili bir durum saptaması yapmaktır. Gereç ve Yöntem : Bu araştırma tanımlayıcı tipte bir çalışmadır Veri toplama formu öğrenci aldığı belirlenen 65 tıp fakültesine gönderilmiştir Bulgular : Türkiye rsquo;de yeni açılacak dokuz tıp fakültesi ile birlikte tıp fakültesi sayısı 2010 yılında 74 rsquo;e yükselmektedir Tıp fakültelerinin 58 rsquo;i devlet 16 rsquo;sı vakıf üniversitesi tıp fakültesidir Türkiye 39;de 2009 2010 ders yılında tıp fakültelerinde toplam öğrenci sayısı 38 536 rsquo;dır Temel bilimler öğretim üyeleri için bir öğretim üyesine ortalama 22 6 öğrenci klinik bilimler öğretim üyeleri için ortalama 4 5 öğrenci toplamda ise bir öğretim üyesine 3 5 öğrenci düştüğü görülmektedir Fakültelerde profesörlerin ve beş yılık doçentlerin tam zamanlı çalışma oranı 2010 yılı için 78 3 rsquo;dür Elli altı tıp fakültesinden 34 rsquo;ünde 60 7 karma 18 rsquo;inde 32 1 eğitici merkezli ve dördünde 7 1 öğrenci merkezli eğitim modeli kullanılmaktadır Müfredat incelendiğinde 47 rsquo;sinde 83 9 sistem temelli entegre beşinde 8 9 disiplin temelli klasik ve üçünde 5 3 probleme dayalı müfredat birinde 1 7 ise entegre ve klasik müfredat uygulandığı bildirilmektedir Çıkarımlar : Son iki yılda tıp fakültesi sayısındaki artış çarpıcıdır.

🔖

Cite This Article

Kasap, B., Türkmen, M., Alaygut, D., Soylu, A., Kavukçu, S. (2011). Acetaminophen induced nephrotoxicity in an adolescent girl. Türk Pediatri Arşivi, Cilt: 46 Sayı: 4, 343–345. https://doi.org/10.4274/tpa.95

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...